# SDR DALA2019081204713

- Difficulty date: July 26, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 9,406 hours, 5,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS HOUSING DAMAGED AT 17C, 18C, 20C. REMOVED AND REPLACED EMERGENCY LIGHT LENS HOUSING AT 18C AND 20C AS PER A321 CMM 25-25-52 FIG 15 ITEM 5. 17C. EMERGENCY LIGHT LENSE HOUSING C/W AT SEAT 17C PER A321 AMM 25-21.
